ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

October 2007 , Volume 17 , Issue 4

Select all articles

Export/Reference:

On small amplitude solutions to the generalized Boussinesq equations
Yonggeun Cho and Tohru Ozawa
2007, 17(4): 691-711 doi: 10.3934/dcds.2007.17.691 +[Abstract](881) +[PDF](273.2KB)
Metric Hopf-Lax formula with semicontinuous data
Federica Dragoni
2007, 17(4): 713-729 doi: 10.3934/dcds.2007.17.713 +[Abstract](885) +[PDF](250.7KB)
Stochastic matrix-valued cocycles and non-homogeneous Markov chains
Demetris Hadjiloucas
2007, 17(4): 731-738 doi: 10.3934/dcds.2007.17.731 +[Abstract](986) +[PDF](151.3KB)
Nontrivial ordered ω-limit sets in a linear degenerate parabolic equation
Michael Winkler
2007, 17(4): 739-750 doi: 10.3934/dcds.2007.17.739 +[Abstract](955) +[PDF](199.3KB)
Bubble tower solutions of slightly supercritical elliptic equations and application in symmetric domains
Yuxin Ge, Ruihua Jing and Feng Zhou
2007, 17(4): 751-770 doi: 10.3934/dcds.2007.17.751 +[Abstract](909) +[PDF](263.2KB)
Smoothing-Strichartz estimates for the Schrodinger equation with small magnetic potential
Vladimir Georgiev, Atanas Stefanov and Mirko Tarulli
2007, 17(4): 771-786 doi: 10.3934/dcds.2007.17.771 +[Abstract](944) +[PDF](224.1KB)
Canard cycles with two breaking parameters
Freddy Dumortier and Robert Roussarie
2007, 17(4): 787-806 doi: 10.3934/dcds.2007.17.787 +[Abstract](847) +[PDF](259.7KB)
A note on singular perturbation problems via Aubry-Mather theory
Fabio Camilli and Annalisa Cesaroni
2007, 17(4): 807-819 doi: 10.3934/dcds.2007.17.807 +[Abstract](1020) +[PDF](197.5KB)
Specification properties and dense distributional chaos
Piotr Oprocha
2007, 17(4): 821-833 doi: 10.3934/dcds.2007.17.821 +[Abstract](1097) +[PDF](187.4KB)
The parameterization method for one- dimensional invariant manifolds of higher dimensional parabolic fixed points
Inmaculada Baldomá, Ernest Fontich, Rafael de la Llave and Pau Martín
2007, 17(4): 835-865 doi: 10.3934/dcds.2007.17.835 +[Abstract](766) +[PDF](374.0KB)
Global existence of weak solutions for Landau-Lifshitz-Maxwell equations
Shijin Ding, Boling Guo, Junyu Lin and Ming Zeng
2007, 17(4): 867-890 doi: 10.3934/dcds.2007.17.867 +[Abstract](1070) +[PDF](265.1KB)
The dynamical Borel-Cantelli lemma for interval maps
Dong Han Kim
2007, 17(4): 891-900 doi: 10.3934/dcds.2007.17.891 +[Abstract](921) +[PDF](156.1KB)
On some dynamical systems in finite fields and residue rings
Igor E. Shparlinski
2007, 17(4): 901-917 doi: 10.3934/dcds.2007.17.901 +[Abstract](1002) +[PDF](258.8KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]